# SDR SIMA20130723003

- Difficulty date: July 23, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 6,576 hours, 4,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NR 1 EMERGENCY LIGHTS SWITCH WILL NOT TURN EMERGENCY LIGHTS ON.  PERFORM OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00, SYS CHECKED OK.
